Aa
Aa
A
A
A
Close
Avatar universal

Light headed, tingling, chest sensations

I'm post-op (2001) 58 year old male for a mitral valve repair with a history of atrial flutter.  I am therapeutic on a coumadin regimen.  I've been experiencing episodes of light-headedness accompanied by tingling sensations in the lower arms, and a gradual (but not severe, no pain) sensation of tightness and slight shaking in the center chest and upper abdomen.  At onset I have a signature feeling of weakness in the front of my shoulders.  When I first experienced it, I went to the E-room but no heart problems were noted.  The episodes lasted for some weeks.  My doctor referred me to an ENT who diagnosed BPPV.  After some time, the symtoms resided but they've returned.  I'm very concerned about these episodes as they are affecting my ability to work and drive.  Please advise.
2 Responses
Sort by: Helpful Oldest Newest
230125 tn?1193365857
MEDICAL PROFESSIONAL
I am not really sure what to say.  If they have done a full cardiac work up and can't find a cardiac cause, I am at a lose to explain this.  To work this up I would probably check a 30 day event monitor, stress test, and echocardiogram.  If they are all normal, I would suggest it is non cardiac chest pain.  I am not sure what the cause is though.
Helpful - 0
Avatar universal
I've been having the exact same symptoms, and they said nothing was wrong with my heart, and still, they haven'st figured it out.

Helpful - 0

You are reading content posted in the Heart Rhythm Forum

Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.